MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; CATHETER, STRAIGHT
Model Number 42516
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The adverse event occurred outside us, in germany.A male patient has been using several urinary catheters, lofric hydro-kit tiemann (40cm, ch16).Lofric hydro-kit is a sterile, single use, hydrophilic catheter with salt solution for activation, intended for intermittent urinary catheterization.It has an integrated urine collection bag (primary package) and is ready to use anywhere.The wetting solution is used to activate the hydrophilic catheter coating before use.On (b)(6) 2025, the patient contacted the manufacturer representative and reported that there were holes in the weld seams of the urine collection bags for 10 of the products he had used.The defect in the urine collection bags was discovered during use and the urine leaked onto the patient instead of remaining in the urine collection bag.The patient reported that he found one hole in each urine collection bag.The patient was caused no harm.
 
Additional Manufacturer Narrative
The patient reported that there was a hole in the weld seam of the primary package, compromising the sterile barrier of the product.The patient had discarded all the 10 used products.No products from the affected lot were available to be returned to the manufacturer.The patient was caused no harm.Batch documentation has been reviewed and no earlier complaints are registered for this lot.Batch documentation refers to one deviation related to low temperature for welding tool for the primary packaging in the manufacturing.The deviation was handled and closed according to our procedures.To ensure that the weld strength was sufficient extended manufacturing controls were introduced over a period of time.No deviating values were obtained during the extended manufacturing controls.Since no failed products have been returned by the patient it is not possible to investigate this complaint further.And it is not possible to determine how the holes in the weld seams for the 10 concerned products occurred.The cause of this complaint has not been possible to establish.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.

Brand Name
LOFRIC HYDRO-KIT
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
anja bengtzelius
aminogatan 1
p.o. box 14
mölndal, SE-43-121
SW   SE-43121
MDR Report Key22343792
Report Number3009632672-2025-00018
Device Sequence Number8519520
Product Code EZD
UDI-Device Identifier07333387042961
UDI-Public07333387042961
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number42516
Device Catalogue Number42516003
Device Lot Number657990
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale